# SDR SWAA2019102538235

- Difficulty date: October 20, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1110
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP LOCATED ON FRAME CRACKED AT BS. 277, STR. 10R. / R&R TIE CLIP IAW SRM & DWG.
